全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:R. Rocha-Chávez , M. Shapiro , F. Sommen
来源:[J].Integral Equations and Operator Theory(IF 0.713), 1998, Vol.32 (3), pp.354-365Springer
摘要:Abstract(#br)The Bochner-Martinelli (B.-M.) kernel inherits, for n ≥2, only some of properties of the Cauchy kernel in ℂ. For instance it is known that the singular B.-M. operator M n is not an involution for n ≥2. M. Shapiro and N. Vasilevski found a formula for M 2 2 ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×